MathSciNet Relay Station
MathSciNet bibliographic data
MR1784317 35J60
Mitidieri, È.; Pokhozhaev, S. I. Absence of positive solutions for quasilinear elliptic problems in ${\bf R}^N$. (Russian) Tr. Mat. Inst. Steklova 227 (1999), Issled. po Teor. Differ. Funkts. Mnogikh Perem. i ee Prilozh. 18, 192--222; translation in Proc. Steklov Inst. Math. 1999, no. 4(227), 186–216
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement